# SDR REXA2022060601056

- Difficulty date: May 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 17,160 hours, 12,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT EXIT SIGN DOES NOT ILLUMINATE,  EMERGENCY LIGHT ABOVE SEAT 5 D&C ALSO DOES NOT ILLUMINATE	REMOVED AND REPLACED BATTERY PACK #1 PN 2013-1ASM1 AND BATTERY CHARGER #1 PN 11-0049. OPS CKS GOOD IAW AMM 33-51-17. OK FOR SERVICE.
